# SDR SWAA060194

- Difficulty date: January 14, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 58,637 hours, 54,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 100031
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD GALLEY EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED LENS PER MM.
